Tags

Type your tag names separated by a space and hit enter

Misuse of a herb: stinging nettle (Urtica urens) induced severe tongue oedema.
Complement Ther Med. 2004 Mar; 12(1):57-8.CT

Authors+Show Affiliations

Department of Allergy, Gülhane Military Medical Academy and Medical Faculty, Ankara, Turkey. caliskaner@yahoo.comNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

15130574

Citation

Caliskaner, Z, et al. "Misuse of a Herb: Stinging Nettle (Urtica Urens) Induced Severe Tongue Oedema." Complementary Therapies in Medicine, vol. 12, no. 1, 2004, pp. 57-8.
Caliskaner Z, Karaayvaz M, Ozturk S. Misuse of a herb: stinging nettle (Urtica urens) induced severe tongue oedema. Complement Ther Med. 2004;12(1):57-8.
Caliskaner, Z., Karaayvaz, M., & Ozturk, S. (2004). Misuse of a herb: stinging nettle (Urtica urens) induced severe tongue oedema. Complementary Therapies in Medicine, 12(1), 57-8.
Caliskaner Z, Karaayvaz M, Ozturk S. Misuse of a Herb: Stinging Nettle (Urtica Urens) Induced Severe Tongue Oedema. Complement Ther Med. 2004;12(1):57-8. PubMed PMID: 15130574.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Misuse of a herb: stinging nettle (Urtica urens) induced severe tongue oedema. AU - Caliskaner,Z, AU - Karaayvaz,M, AU - Ozturk,S, PY - 2004/5/8/pubmed PY - 2004/6/30/medline PY - 2004/5/8/entrez SP - 57 EP - 8 JF - Complementary therapies in medicine JO - Complement Ther Med VL - 12 IS - 1 SN - 0965-2299 UR - https://www.unboundmedicine.com/medline/citation/15130574/Misuse_of_a_herb:_stinging_nettle__Urtica_urens__induced_severe_tongue_oedema_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S096522990300147X DB - PRIME DP - Unbound Medicine ER -